Citation: Hd280. "Euphoria Turns to Itchy Discomfort: An Experience with Tramadol (Ultram) & Oxycodone (Endocet) (exp58838)". Erowid.org. Jun 25, 2007. erowid.org/exp/58838
Well, I raided a bunch of tramadol and endocet from a friend's parents cabinet. In any case, I was bored earlier the other day so I decided to try and get a little f'ed up, just a little afternoon fun.
Anyway, I took two 50mg Tramadol, then waited about 30 minutes.
I started to feel 'softer' and then started to feel a little Jelly-like, a little euphoric and then a little tired. I decided I needed to feel some more so I took half of one of the Endocets I have.
Waited 30 minutes or so. Started to feel more painkillery, but still not that much. So I took another Endocet.
Hour later. It hits me, a lot, I'm wavy but pretty clear. I feel great all over and feel the strong sense of swimming through the world that I get from a huge PK dose. Then I'm around and fine for a while, hangin out watching High Fidelity and feeling pretty crazy all over. Then, comes the feeling that I don't really understand... my entire body feels like it's itchy, from head to toe, and I can't stop scratching myself. This goes on for about 4 hours of me just about crying from how itchy I feel, I take some shots and get too fucked up to know what's going on and just pass out.
But let me tell you.. I'm not going to f around with painkillers anymore, because that itchy feeling is just too much.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.